# SDR IPXA2024082676285

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 121,125 hours, 20,425 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 147100103
- Part serial: BN110489BN1
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD CREW FOUND CENTERLINE GUIDE AND AIRCRAFT STRUCTURE BROKEN AT STATION 1820-1840 (POSITION 9 AFT LOWER PIT) INSTALLED 2(EA) BALL MAT PANELS IN LWR AFT PIT AT STATIONS 1840 AND 1900 PER AMM 25-53-15-400-801, PDU OPS CHECK GOOD PER AMM SUBTASK 25-53-01-864-035-004, REPLACED 2(EA) CENTER LINE GUIDES (RETRACTABLE) PER AMM 25-54-04-424-007
